# SDR SWAA990220

- Difficulty date: February 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- System (JASC): 2150 · Cabin Cooling System
- Part: Connector
- Condition: Failed
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN WOULD NOT HOLD PRESSURIZATION DURING CLIMBOUT.  RETURNED TO BWI AND MADE AN UNEVENTFUL LANDING.  REPAIRED CANNON PLUG ON RT A/C PACK VALVE PER M/M.  PRESSURIZATION AND A/C SYS OPS CHECKED OK.
